# SDR DL733040617

- Difficulty date: June 30, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 50,034 hours, 34,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 767 AND STR 22R AT A CHEM MILL LOCATION.  REPAIRED IN ACCORDANCE WITH ERA 091533-14.
